# SDR FDEA201005241624

- Difficulty date: May 24, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,652 hours, 15,697 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A5724244005
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RIB 5 FWD LUG EXCEEDED ALLOWABLE LIMITS IAW DWG AFTER REMOVAL OF LEVEL 1 CORROSION.  FABRICATED AND INSTALLED NEW BUSHING IAW EA 6-5710-135199.
